# SDR DALA2023041102811

- Difficulty date: April 11, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 72,881 hours, 29,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9499574) DURING INSPECTION FOUND ALL COMFORT PLUS SEAT EMERGENCY LIGHTS INOP (ESCAPE PATH LIGHTING). REMOVED AND REPLACED COMFORT PLUS SEAT EMERGENCY ESCAPE PATH LIGHTING BATTERY PACK PER B737 AMM 33-51. ALL CHECKS GOOD.
